MathSciNet Relay Station
MathSciNet bibliographic data
MR2811623 (2012f:53015) 53A10 (53A35)
Pyo, Juncheol New complete embedded minimal surfaces in $\Bbb H\sp 2\times\Bbb R$. Ann. Global Anal. Geom. 40 (2011), no. 2, 167–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement